# SDR GTIA2024041438066

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N965NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11124
- Aircraft time: 5,108 hours, 2,177 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Rh Wing Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR R WING LEAK-REF TSM 36-22-00-810-838-A AND 36-22-00-810-841-A PERFORMED WIRE RESISTANCE CHECKS ON R/H WING LOOP A AND B WIRE CHECKS GOOD NO DEFECTS NOTED. REPLACED CERAMIC INSERTS ON 92HF AND 48HF SENSING ELEMENTS IAW AMM 36-22-00. PERFORMED GROUND SCAN AND EBAS TEST OF BMC1 AND 2 IAW AMM 36-11-00 NO FAULTS DETECTED AND PERFORMED LEAK CHECK IAW AMM 36-22-00 NO LEAKS DETECTED. A/C OK FOR CONTINUED SERVICE
